Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nem13

Veteran Member
  • Total Reviews

    0
  • Content Count

    94
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Nem13

  • Rank
    Emma
  • Birthday 10/17/1982

Profile Information

  • Gender
    Female
  • Location
    Melbourne, Australia
  • Interests
    Cats, Animals, Music (House, Radiohead, Jeff Buckley etc), Movies, Shopping, Computers, IT, Volunteering
  1. Nem13

    Wedding in 3 months! Help!

    It's tough to know what really works for you. Sometimes, the more we put onto our skin, the worse it gets and the more irritated it gets too. Sounds like your derm also put you on a lot of topicals :\ What pill are you on atm?
  2. Aw, this makes me sad to hear how you feel without makeup on because I think most of the women on this board that have ever suffered through acne can totally relate to you. Makeup just provides that sense of protection and that when you take it off, all you can see is red and inflammed and you cant see a good part of your face because of it. And you dont want anyone else to see that either. You should go to another derm and someone who is more understanding. It's ridiculous that someone who s
  3. Take it with a meal for sure. Every time I take mino without eating (because I'm lazy and I cant be stuffed) 10 minutes later I'll get really naseous and my stomach will cramp. Not good. Usually takes half a day to go away too.
  4. Nem13

    Diane

    You should go to another doctor and get a second opinion and someone who is willing to discuss your options. You could also go to a gynocologist who will know more about hormonal treatments. A word of advice - if you are going on a BCP for acne, never ever ever take a BCP that contains prostegen such as Levlen. There are some other ones out there on the market such as Yasmin, Alesse etc. Diane 35 is considered more dangerous than other BCP as it is seen to increase risk in getting blood cl
  5. Nem13

    Diane

    With any hormonal treatment, such as BCP, you may experience an increase in acne as your hormone levels fluctuates. This usually subsides within 1 to 3 months. Usually 3 months. It will happen with any pill that you take or any time you swap pills. If you never had a problem with acne in the first place, Diane would not be the pill for you and you should go for another low dose estrogen pill. You should not have seen an increase in pimples within the first 2 days..this might just be a co
  6. Nem13

    What to do with these scars

    Hey, Some of those scars look quite deep and would only be able to be 'filled' in as such. The other red marks either fade in time or you can get your derm to write you a prescription for a cream to fade red marks and scars, which also takes time.
  7. Nem13

    Diane Vs Estelle

    Used both - same reaction to both. Estelle and Brenda are made up of the exact same composite as the non-generic Diane 35 except it's about 30 buck cheaper...yay for that.
  8. Hi all, Does anyone know if you can get microdermabrasion done while you are using differin (I am using once a day). I want to even out my skin and get rid of some stubborn red marks but was unsure if using the above combo is allowed/would have any adverse side effects. Any help/advice would be great!!! Thx
  9. Nem13

    Mole

    I have several moles on my face near the corner of my eyes...i like them..i cant imagine my face without them yours looks fine....didnt even stand out to me when i looked at the picture. Some people say very strange things.
  10. Hi Glad to see you're using Differin. I've almost finished my 12th week on it and my improvements have been amazing! I'm also on Diane 35 and Doxycycline but once I added the Differin it made a huge difference The first six weeks weren't much fun but after that it all evens out and your skin starts to clear up. It doesnt really help with red marks though. Good luck Hope you have a similar experience to me with Differin. P.S - You're acne doesnt look bad to me
  11. Nem13

    Time to quit Differin?

    Hey, Differin cream is the most gentle retinod out of them all because it is cream based. Gel based retinods tend to be much more irritating. Results with Differin are far slower than the other retinods. Differin is used in mild to moderate acne whereas Retin A and Taz are prescribed for moderate to severe acne. Retin A and Taz users usually have a more significant initial outbreak and see results/changes quicker in terms of red marks. Differin takes more time for this to occur. Go to th
  12. Nem13

    not eating anything

    Hey, I dont think eating food for 3 days is seriously going to affect your skin, however people with eating disorders often experience a worsening in the appearance of skin and acne due to lack of nutrition (not implying you have an eating disorder). I think water is more important for the skin than food itself. I looked in your gallery. You really shouldnt be so hard on yourself. Your skin looks really good.
  13. Nem13

    Tazorac .05%

    Hey markymark, Very inventive name haha. The pimples you get on Taz or any other retinod will disappear faster. I find any pimple that i've got with the differin i am on has gone by week 1 or 2 of the pimple's life that includes red mark. If you are extracting your pimples, be careful and gentle otherwise it can cause red marks to stick around longer. You're only breaking out because you upped it to every night and now all the pimples under the surface are appearing because of the rate tha
  14. Hey there gimnasta, The small pimples under your eye area are called millia. It's caused by using products that are too rich for your sensitive area under your eye. Unfortunately you cannot get rid of millia other than with extractions from a dermatologist (I also have it too!). I am sure there are things you can do to reduce the appearance. Have you put any new products near your eye area in the last couple of weeks? If so, discontinue use. Maybe the tretinoin is too much for you? The R
  15. Nem13

    Diane-35

    Hi b4h, Diane 35 is a birth control pill that contains estrogen and 2mg of cyprotone acetate. The cyprotone acetate is a drug that blocks androgens and reduces testostorone, which can produce an overproduction of oil in the skin, therefore leading to acne. Diane 35 is one of the more controversial of the birth control pills due to side effects (increase risk of breast cancer, muscle cramps, depression) and you should really do your research or talk throughly to your doctor before you decide t
×